# SDR AU3R20140515001

- Difficulty date: May 14, 2014
- Submitted: May 19, 2014
- Operation: General aviation
- Aircraft: N2882W
- Make and model: Beech A36
- Aircraft serial: E452
- Aircraft time: 4,260 hours
- Engine: Cont IO520*
- Engine time: 3,899 hours
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Dislodged
- Location: Lt Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE LT LOWER SIDE ENGINE COMPARTMENT INSPECTION PANEL, THE LT SUMP HEATER WAS FOUND DISLOGGED AND WRAPPED AROUND THE THROTTLE ARM AND CABLE.
